# SDR IPXA2014052383017

- Difficulty date: April 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 54,986 hours, 13,895 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARC0292507
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1C INSPECTION, LT WING T/E UPPER FALSE SPAR CAP CORRODED, XW170- XW233.  PERFORMED SPLICE REPAIR IAW EA 011-5720-01-A5300, REV IR AND EO 5720-54374-A.
